# SDR DXTA200803011

- Difficulty date: April 22, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,676 hours, 4,039 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Barrel
- Part number: 67421801
- Part serial: BMC130
- Condition: Leaking
- Location: Mlg
- Part time: 5,309 hours, 3,214 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR FAILED TO RETRACT. (3) GEAR LIGHTS EXTINGUISHED BUT RED UNLOCK LIGHT ILLUMINATED. CREW FOLLOWED CHECKLIST AND LOWERED GEAR. FOUND LOWER BARREL ASSEMBLY ON NOSE GEAR WITH 0 PSI AND LEAKING HYDRAULIC FLUID. REMOVED AND REPLACED UPPER AND LOWER BARREL ASSEMBLY PERFORMED GEAR SWINGS AND NOSE WHEEL STEERING FUNCTIONAL CHECK. OPS CHECK AND LEAK CHECK GOOD IAW CE750 MM CH 32-20-00
